MAUDE Adverse Event Report: Intrinsic Therapeutics, Inc Barricaid ACD

Intrinsic Therapeutics, Inc Barricaid ACD
Model Number BAR-A8-10MM
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code Hernia (2240)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2026, a distributor reported to area vice president that this patient had experienced a reherniation.Later, a second report was made (on (b)(6) 2026) that the patient had a revision surgery for this reherniation.
 
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or new information submitted, another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.

Brand Name
Barricaid ACD
Common Device Name
Barricaid
Manufacturer (Section D)
Intrinsic Therapeutics, Inc
30 commerce way
woburn MA 01801
Manufacturer (Section G)
Intrinsic Therapeutics, Inc
30 commerce way
woburn MA 01801
Manufacturer Contact
nicholas grow
30 commerce way
woburn, MA 01801
+1(781)932-0222
MDR Report Key50775460
Report Number3006232063-2026-00028
Device Sequence Number18509601
Product Code QES
UDI-Device IdentifierM906BARA810MM0
UDI-Public+M906BARA810MM0/$01222505/14D202802120
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBAR-A8-10MM
Device Catalogue Number2731015-A8
Device Lot Number01222505
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown